×

zbMATH — the first resource for mathematics

Symmetric bilinear forms and quadratic forms. (English) Zbl 0226.15010

MSC:
15A63 Quadratic and bilinear forms, inner products
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albert, A.A, Structure of algebras, () · Zbl 0029.01003
[2] Arf, C, Untersuchungen über quadratische formen in Köpern der characteristik 2, J. reine angew. math., 183, 148-167, (1940) · JFM 67.0055.02
[3] Brown, E.H, The arf invariant of a manifold, () · Zbl 0207.53801
[4] Jacobson, N, Composition algebras and their automorphisms, Rend. circ. mat. Palermo 2, 7, 55-80, (1958) · Zbl 0083.02702
[5] Knebusch, M, Grothendieck- und Witt-ringe von nichtausgearteten symmetrische bilinearformen, Sitz. heidelb. akad. wiss. math. nat. kl., (1969/1970), 3 Abh. · Zbl 0256.15016
[6] Milnor, J, On simply connected 4-manifolds, (), 122-128
[7] Milnor, J, Algebraic K-theory and quadratic forms, Inven. math., 9, 318-344, (1970) · Zbl 0199.55501
[8] {\scJ. Milnor}, Symmetric inner products in characteristic 2, to appear. · Zbl 0265.10013
[9] {\scJ. Milnor}, Symmetric inner product spaces over a Dedekind domain, to appear.
[10] O’Meara, O.T, Quadratic forms over local fields, Amer. J. math., 77, 87-116, (1955) · Zbl 0064.03801
[11] Sah, C.H, Quadratic forms over fields of characteristic 2, Amer. J. math., 82, 812-830, (1960) · Zbl 0100.25308
[12] Serre, J.P, Corps locaux, (1962), Hermann Paris · Zbl 0137.02601
[13] Serre, J.P, Formes bilinéaires symmétriques entiéres à discriminant ± l, (), Exp. 14-15
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.